| Catalog Number |
08496609190 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Hypothyroidism (4860)
| Date of Event |
11/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).Issues have been identified with the elecsys anti-tshr assay, particularly around the 1.75 iu/l medical decision point.Roche diagnostics has issued an urgent medical device correction for this issue, entitled "elecsys® anti-tshr assay ¿ deviations on cobas® e 411, 402, and 801 analyzers." this correction has been reported to the fda.Roche diagnostics investigated and confirmed the customers' allegations.The root cause for the variations in the elecsys anti-tshr assay was an insufficiency of the assay's routine production process.For the platform-to-platform deviation (cobas e 411 vs.Cobas e 402/e 801), differences arose due to an insufficient alignment concept between the platforms.These variations were further influenced by updates to the routine production process for this assay.For the lot-to-lot deviation on e 411, measures taken to enhance robustness led to additional shifts.Customers were advised to immediately discontinue using and discard the affected lot numbers: 840183 and 874011 on the cobas e402/e801 analyzer 840177 on the cobas e411 analyzer.Customers were advised to switch to the new unaffected lot numbers: 908953 on the cobas e402/e801 analyzer.906872 on the cobas e411 analyzer.The cobas e601 and e602 modules are not affected and can be used with all currently available lots and with the upcoming lots without restrictions.
Event or Problem Description
There was an allegation of questionable elecsys anti-tshr assay results for an unknown number of patient samples tested on a cobas e 411 analyzer (rack system) compared to a different method.It was reported that samples were initially positive, and when repeated using a different method at another laboratory and the results were negative.The following example results were provided for a patient sample: on (b)(6) 2025: 1.90 iu/l (accompanied by a data flag), (b)(6) 2025: chemiluminescent microparticle immunoassay (cmia): 1.56 ui/l (negative), (b)(6) 2025: 2.33 iu/l (accompanied by a data flag).
Additional Manufacturer Narrative
Medwatch field h9 was updated.